Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Correction: Bull. Amer. Math. Soc., Volume 18, Number 4 (1912), 200--201
MathSciNet review: 1559152
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Edward E. Holton
Title: Shop Mathematics
Additional book information: Springfield, The Taylor-Holden Company, 1910. xi + 211 pp.

Review Information:

Reviewer: Charles N. Haskins
Journal: Bull. Amer. Math. Soc. 18 (1911), 137-142